By Topic

Two-dimensional discrete model with varying coefficients

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Marszalek, Wieslaw ; Wy¿¿sza Szkola In¿¿ynierska w Opolu, Instytut Elektrotechniki, Opole, Poland

The aim of this paper is to present some new results concerning two-dimensional system theory. We consider a two-dimensional discrete linear model with varying coefficients. The model is a generalisation of the Roesser two-dimensional model with constant coefficients. Some useful properties of the new model are examined and an example of an application of the model to the analysis of dynamical systems is given.

Published in:

Control Theory and Applications, IEE Proceedings D  (Volume:133 ,  Issue: 4 )